Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1983, Volume 38, Issue 6(234), Pages 111–112 (Mi umn3011)  

This article is cited in 6 scientific papers (total in 6 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The approximation of classes of periodic functions of many variables

Đinh Dung

M. V. Lomonosov Moscow State University

Full text: PDF file (166 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1983, 38:6, 117–118

Bibliographic databases:

MSC: 46E35, 30B50, 47B34, 42A10, 42A16
Received: 11.02.1983

Citation: Ðinh Dung, “The approximation of classes of periodic functions of many variables”, Uspekhi Mat. Nauk, 38:6(234) (1983), 111–112; Russian Math. Surveys, 38:6 (1983), 117–118

Citation in format AMSBIB
\Bibitem{Din83}
\by {\DJ}inh~Dung
\paper The~approximation of classes of periodic functions of many variables
\jour Uspekhi Mat. Nauk
\yr 1983
\vol 38
\issue 6(234)
\pages 111--112
\mathnet{http://mi.mathnet.ru/umn3011}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=728729}
\zmath{https://zbmath.org/?q=an:0541.42010}
\transl
\jour Russian Math. Surveys
\yr 1983
\vol 38
\issue 6
\pages 117--118
\crossref{https://doi.org/10.1070/RM1983v038n06ABEH003457}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983TW60000007}


Linking options:
  • http://mi.mathnet.ru/eng/umn3011
  • http://mi.mathnet.ru/eng/umn/v38/i6/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. È. M. Galeev, “Kolmogorov widths in the space $\widetilde L_q$ of the classes $\widetilde W_p^{\overline\alpha}$ and $\widetilde H_p^{\overline\alpha}$ of periodic functions of several variables”, Math. USSR-Izv., 27:2 (1986), 219–237  mathnet  crossref  mathscinet  zmath
    2. Ðinh Dung, “Approximation by trigonometric polynomials of functions of several variables on the torus”, Math. USSR-Sb., 59:1 (1988), 247–267  mathnet  crossref  mathscinet  zmath
    3. È. M. Galeev, “Kolmogorov widths of classes of periodic functions of one and several variables”, Math. USSR-Izv., 36:2 (1991), 435–448  mathnet  crossref  mathscinet  zmath  adsnasa
    4. È. M. Galeev, “Order estimates of smallest norms, with respect to the choice of $N$ harmonics, of derivatives of the Dirichlet and Favard kernels”, Math. USSR-Sb., 72:2 (1992), 567–578  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. Michael Griebel, Jan Hamaekers, “Sparse grids for the Schrödinger equation”, M2An, 41:2 (2007), 215  crossref  mathscinet  zmath  isi  elib
    6. E. M. Galeev, “Poperechniki funktsionalnykh klassov i konechnomernykh mnozhestv”, Vladikavk. matem. zhurn., 13:2 (2011), 3–14  mathnet  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:271
    Full text:96
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022